Mid course gyno!!

  1. Registered User
    matt bianco's Avatar
    Join Date
    Jun 2013
    Posts
    1
    Answers
    0

    Mid course gyno!!


    I'm currently approaching the end of a 12 week course of test cyp and anavar (100 mg anavar daily / 1 ml (200mg) test cyp every 4 days!) course was going fine until I started getting the first signs of gyno at about week 8 (inflated sore nipples and swelling underneath! ) so I stopped the anavar but carried on the test with hcg and tamoxifen to try sort the problem but its getting worse each week, Can anyone tell me wether I should stop the course completely and just have pct ASAP or have them both together ? (Current stats : height: 5 foot 11 . Weight: 13 stone . Body fat: 10%)

  2. Registered User
    smshannon001's Avatar
    Stats
    5'11"  182 lbs.
    Join Date
    Jun 2008
    Posts
    830
    Answers
    0


    have you been using an Aromatase Inhibitor?

    do you have access to any letro?

    what dose of the tamoxifen are you taking?

    How much HCG are you taking and when did you start HCG?
    CURRENT 2014 Log http://anabolicminds.com/forum/old-school-hormone/252748-cherry-poppin-test.html

Similar Forum Threads

  1. Mid Havoc Pulse Gyno?
    By heman10 in forum Post Cycle Therapy
    Replies: 11
    Last Post: 02-25-2011, 11:20 PM
  2. Mid cycle gyno?
    By benchpresskid in forum Post Cycle Therapy
    Replies: 7
    Last Post: 06-18-2009, 09:39 AM
  3. gyno mid cycle
    By tat2snlifting in forum Anabolics
    Replies: 5
    Last Post: 06-15-2009, 03:40 AM
  4. School Courses Specifically for Women!
    By ManBeast in forum General Chat
    Replies: 6
    Last Post: 03-28-2008, 06:00 PM
  5. bulking agent mid-short cycle
    By khafra in forum Anabolics
    Replies: 2
    Last Post: 10-28-2002, 10:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in